Advil Cold and Sinus Relief, Cold Medicine with Ibuprofen & Pseudoephedrine Hcl - 20 Coated Caplets

Advil Cold and Sinus Relief, Cold Medicine with Ibuprofen & Pseudoephedrine Hcl - 20 Coated Caplets
Advil Cold and Sinus Relief, Cold Medicine with Ibuprofen & Pseudoephedrine Hcl - 20 Coated Caplets

Model: 305730180108

Brand: Advil

(1) 2 shops 1 products

Detailed product description

Non-Drowsy Cold and Sinus Medicine Advil Cold and Sinus Relief combines the relief of a strong nasal decongestant to open your airways plus the power of Advil to relieve the pain commonly associated with sinus pressure. This daytime cold medicine is a fast, powerful pain reliever and adult sinus medicine that is formulated to relieve headache, minor body aches, fever, sinus pressure and nasal congestion related to the common cold. Each dose of this cold and fever medicine contains ibuprofen 200mg, a pain medication and fever reducer, and pseudoephedrine HCl 30 mg, a nasal decongestant that helps fight sinus pressure. Advil Cold and Sinus is non-drowsy, giving you fast symptom relief while letting you get on with your day. These ibuprofen caplets are easily portable, so you can have cold and sinus medicine ready whenever and wherever your symptoms strike. Trust Advil to control your cold and sinus symptoms.

One package of 20 coated caplets of Advil Cold and Sinus Relief, Cold Medicine with Ibuprofen and Pseudoephedrine HCl 200mg ibuprofen temporarily relieves fever, minor body aches and headache Pain medicine with pseudoephedrine helps relieve nasal congestion and sinus pressure related to the common cold Coated Advil Cold and Sinus caplets are easily portable, so you can have daytime cold medicine ready whenever you need it Cold medicine for adults and children 12 years and older Take one to two caplets every 4 to 6 hours as needed for symptoms HSA and FSA eligible products HSA and FSA eligible item


Compare buying offers

Last updated: 2025-02-15 11:49:41
Search
Amazon Amazon

$5.66
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Advil
Item model number 305730180108
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 270800
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 305730180108

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Advil Cold and Sinus Relief, Cold Medicine with Ibuprofen & Pseudoephedrine Hcl - 20 Coated Caplets
Price:
$5.66 on walmart
$5.66 on walmart

Similar Products View All


arrow_upward